Special Issues

Strong $ (L^2,L^\gamma\cap H_0^1) $-continuity in initial data of nonlinear reaction-diffusion equation in any space dimension

  • Received: 01 March 2020
  • 35B40, 35B41, 37L30

  • In this paper we study the continuity in initial data of a classical reaction-diffusion equation with arbitrary $ p>2 $ order nonlinearity and in any space dimension $ N \geqslant 1 $. It is proved that the weak solutions can be $ (L^2, L^\gamma\cap H_0^1) $-continuous in initial data for arbitrarily large $ \gamma \geqslant 2 $ (independent of the physical parameters of the system), i.e., can converge in the norm of any $ L^\gamma\cap H_0^1 $ as the corresponding initial values converge in $ L^2 $. In fact, the system is shown to be $ (L^2, L^\gamma\cap H_0^1) $-smoothing in a H$ \ddot{\rm o} $lder way. Applying this to the global attractor we find that, with external forcing only in $ L^2 $, the attractor $ \mathscr{A} $ attracts bounded subsets of $ L^2 $ in the norm of any $ L^\gamma\cap H_0^1 $, and that every translation set $ \mathscr{A}-z_0 $ of $ \mathscr{A} $ for any $ z_0\in \mathscr{A} $ is a finite dimensional compact subset of $ L^\gamma\cap H_0^1 $. The main technique we employ is a combination of a Moser iteration and a decomposition of the nonlinearity, by which the interpolation inequalities are avoided and the new continuity result is obtained without any restrictions on the order $ p>2 $ of the nonlinearity and the space dimension $ N \geqslant 1 $.

    Citation: Hongyong Cui, Peter E. Kloeden, Wenqiang Zhao. Strong $ (L^2,L^\gamma\cap H_0^1) $-continuity in initial data of nonlinear reaction-diffusion equation in any space dimension[J]. Electronic Research Archive, 2020, 28(3): 1357-1374. doi: 10.3934/era.2020072

    Related Papers:

  • In this paper we study the continuity in initial data of a classical reaction-diffusion equation with arbitrary $ p>2 $ order nonlinearity and in any space dimension $ N \geqslant 1 $. It is proved that the weak solutions can be $ (L^2, L^\gamma\cap H_0^1) $-continuous in initial data for arbitrarily large $ \gamma \geqslant 2 $ (independent of the physical parameters of the system), i.e., can converge in the norm of any $ L^\gamma\cap H_0^1 $ as the corresponding initial values converge in $ L^2 $. In fact, the system is shown to be $ (L^2, L^\gamma\cap H_0^1) $-smoothing in a H$ \ddot{\rm o} $lder way. Applying this to the global attractor we find that, with external forcing only in $ L^2 $, the attractor $ \mathscr{A} $ attracts bounded subsets of $ L^2 $ in the norm of any $ L^\gamma\cap H_0^1 $, and that every translation set $ \mathscr{A}-z_0 $ of $ \mathscr{A} $ for any $ z_0\in \mathscr{A} $ is a finite dimensional compact subset of $ L^\gamma\cap H_0^1 $. The main technique we employ is a combination of a Moser iteration and a decomposition of the nonlinearity, by which the interpolation inequalities are avoided and the new continuity result is obtained without any restrictions on the order $ p>2 $ of the nonlinearity and the space dimension $ N \geqslant 1 $.



    加载中


    [1] A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and its Applications, 25, North-Holland Publishing Co., Amsterdam, 1992.
    [2] On a superlinear elliptic $p$-Laplacian equation. J. Differential Equations (2004) 198: 149-175.
    [3] Dynamics for a stochastic reaction-diffusion equation with additive noise. J. Differential Equations (2015) 259: 838-872.
    [4] Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces. Discrete Contin. Dyn. Syst. (2017) 37: 6383-6403.
    [5] Minimality properties of set-valued processes and their pullback attractors. SIAM J. Math. Anal. (2015) 47: 1530-1561.
    [6] Measurability of random attractors for quasi strong-to-weak continuous random dynamical systems. J. Dynam. Differential Equations (2018) 30: 1873-1898.
    [7] Existence and upper semicontinuity of bi-spatial pullback attractors for smoothing cocycles. Nonlinear Anal. (2015) 128: 303-324.
    [8] A. Eden, C. Foias, B. Nicolaenko and R. Temam, Exponential Attractors for Dissipative Evolution Equations, RAM: Research in Applied Mathematics, 37, Masson, Paris; John Wiley & Sons, Ltd., Chichester, 1994.
    [9] L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, 19, American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019
    [10] Existence and continuity of bi-spatial random attractors and application to stochastic semilinear Laplacian equations. J. Differential Equations (2015) 258: 504-534.
    [11] Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations. J. Differential Equations (2008) 245: 1775-1800.
    [12] A. Miranville and S. Zelik, Attractors for dissipative partial differential equations in bounded and unbounded domains, in Handbook of Differential Equations: Evolutionary Equations. Vol. IV, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam, 103–200. doi: 10.1016/S1874-5717(08)00003-0
    [13] A result on the existence of global attractors for semigroups of closed operators. Commun. Pure Appl. Anal. (2007) 6: 481-486.
    [14] J. C. Robinson, Infinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0
    [15] J. C. Robinson, Dimensions, Embeddings, and Attractors, Cambridge Tracts in Mathematics, 186, Cambridge University Press, Cambridge, 2011. doi: 10.1017/CBO9780511933912
    [16] Exponential attractors for random dynamical systems and applications. Stoch. Partial Differ. Equ. Anal. Comput. (2013) 1: 241-281.
    [17] Asymptotic regularity for some dissipative equations. J. Differential Equations (2010) 248: 342-362.
    [18] Continuity of strong solutions of the reaction-diffusion equation in initial data. Nonlinear Anal. (2008) 69: 2525-2532.
    [19] S. Zelik, The attractor for a nonlinear reaction-diffusion system with a supercritical nonlinearity and its dimension, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. (5), 24 (2000), 1–25.
    [20] Random dynamics of stochastic $p$-Laplacian equations on $\mathbb{R}^N$ with an unbounded additive noise. J. Math. Anal. Appl. (2017) 455: 1178-1203.
    [21] $ (L^2, L^p)$-random attractors for stochastic reaction-diffusion equation on unbounded domains. Nonlinear Anal. (2012) 75: 485-502.
    [22] The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations. J. Differential Equations (2006) 223: 367-399.
    [23] Continuity and pullback attractors for a non-autonomous reaction-diffusion equation in $\mathbb{R}^N$. Comput. Math. Appl. (2016) 71: 2089-2105.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1359) PDF downloads(175) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog